# SDR A6WA200440009

- Difficulty date: January 18, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FORWARD WINDSHIELD SHATTERED IN FLIGHT.  REMOVED AND REPLACED WINDSHIELD.  (M)
